Severe hypertriglyceridemia associated with teriflunomide in a patient with multiple sclerosis: A case report

Carlos R. Camara-Lemarroy, Joaquín Castilló, Jaume Sastre-Garriga, Mar Tintore, Xavier Montalban

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

© The Author(s), 2018. Objective: To describe a case of severe hypertriglyceridemia in a patient receiving teriflunomide. Methods: This is a case study. Results: Our patient developed severe hypertriglyceridemia (>5000 mg/dL) while on teriflunomide. The drug was withdrawn. Resolution began over 3 weeks later. Conclusion: We describe the first probable case of teriflunomide-associated severe hypertriglyceridemia in a patient with multiple sclerosis, an adverse event previously associated with leflunomide in patients with rheumatologic diseases. Clinicians should be aware of this rare but potentially dangerous adverse event.
Original languageEnglish
Pages (from-to)1383-1385
JournalMultiple Sclerosis Journal
Volume24
Issue number10
DOIs
Publication statusPublished - 1 Sep 2018

Keywords

  • Teriflunomide
  • hypertriglyceridemia
  • multiple sclerosis

Fingerprint Dive into the research topics of 'Severe hypertriglyceridemia associated with teriflunomide in a patient with multiple sclerosis: A case report'. Together they form a unique fingerprint.

Cite this